# SDR F3LA99106

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 45,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED FIREWALL FROM CLAMP 12 O'CLOCK POSITION AT NACELLE STA 204.5 (6 INCHES AFT OF FORWARD ENGINE MOUNT ON NACELLE).  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER PER SRM 51-70-13.  TC:  27,402.  (X)
